# SDR UALA2011110706007

- Difficulty date: November 5, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 35,803 hours, 14,545 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAIL TEST FAULTING FWD AND AFT LEFT EPSU BATTERY.   REPLACE BOTH BATTERY PACKS AND GROUND CHECKS NORMAL.
